# SDR R61A201902280281

- Difficulty date: February 28, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND SUSPECTED CRACK LT HORIZONTIAL STAB RIB 10 BTW FRONT SPAR AND MID SPAR. MX REPLACED LT HORIZONTIAL STAB RIB 10 PN 170-62571-601 BTW FRONT SPAR AND MID SPAR IAW SRM 51-41-01, AND SRM 51-41-02. AC REMAINS IN YRQ FOR COMPLETION.
